# SDR QXEA2017020800049

- Difficulty date: February 8, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 23,828 hours, 25,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SMELL COMING FROM THE AIR CYCLE MACHINE. RAN THE APU WITH THE BLEED AIR ON UNTIL THE CABIN TEMP REACHED 80 DEGREES. NO SMELLS NOTED. RETURNED TO SERVICE. COULD NOT DUPLICATE. RETURNED TO SERVICE.
